HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A PDE approach for motion of phase-boundaries by a singular interfacial energy

Files in This Item:
pre584.pdf7.79 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83729

Title: A PDE approach for motion of phase-boundaries by a singular interfacial energy
Authors: Giga,M.-H Browse this author
Giga, Y. Browse this author
Issue Date: Jan-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 584
Start Page: 1
End Page: 19
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69333
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University